# SDR SIMA20140807002

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,674 hours, 24,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT GETTING ACRID SMELL IN COCKPIT & CABIN, NO SMOKE WAS PRESENT, ODOR WAS NOT OVERPOWERING WITH RECENT ENG JUST NEEDS ADDRESSING NOTABLE ON CLIMB & CRUISE.  SEEMED TO DISSIPATE ON DESCENT TRANSFERRED FROM  LOG PAGE 3661978 PIREP NR 1.  REF LOG PAGE 3661979 ITEM 1 & 2 ENG BEING REPLACED.
